1. Home
  2. Selected References
  3. Halting heparin-induced thrombocytopenia
Selected References

Halting heparin-induced thrombocytopenia

Share

Selected references

Cooney MF. Heparin-induced thrombocytopenia: advances in diagnosis and treatment. Crit Care Nurse. 2006;26(6):30-36.

Napolitano LM, Warkentin TE, Almahameed A, Nasraway SA. Heparin-induced thrombocytopenia in the critical care setting: diagnosis and management. Crit Care Med. 2006;34(12):2898-2911.

Selleng K, Warkentin TE, Greinacher A. Heparin-induced thrombocytopenia in intensive care patients. Crit Care Med. 2007;35(4):1165-1176.

Leave a Reply

Your email address will not be published.

Fill out this field
Fill out this field
Please enter a valid email address.

Get your free subscription to NurseLine!

NurseLine Newsletter

  • Hidden

*By submitting your e-mail, you are opting in to receiving information from Healthcom Media and Affiliates. The details, including your email address/mobile number, may be used to keep you informed about future products and services.

Recent Posts